Journal of Applied Mathematics

Discussion for H -Matrices and It’s Application

Guichun Han, Huishuang Gao, and Haitao Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Nonsingular H -matrices and positive stable matrices play an important role in the stability of neural network system. In this paper, some criteria for nonsingular H -matrices are obtained by the theory of diagonally dominant matrices and the obtained result is introduced into identifying the stability of neural networks. So the criteria for nonsingular H -matrices are expanded and their application on neural network system is given. Finally, the effectiveness of the results is illustrated by numerical examples.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 870592, 6 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305693

Digital Object Identifier
doi:10.1155/2014/870592

Mathematical Reviews number (MathSciNet)
MR3198412

Citation

Han, Guichun; Gao, Huishuang; Yang, Haitao. Discussion for $H$ -Matrices and It’s Application. J. Appl. Math. 2014 (2014), Article ID 870592, 6 pages. doi:10.1155/2014/870592. https://projecteuclid.org/euclid.jam/1425305693


Export citation

References

  • R. Bru, C. Corral, I. Gimenez, and J. Mas, “Classes of general $H$-matrices,” Linear Algebra and its Applications, vol. 429, no. 10, pp. 2358–2366, 2008.
  • T. Z. Huang, “Generalizations of Ostrowski's theorem and conditions for $H$-matrices,” Mathematica Numerica Sinica, vol. 16, no. 1, pp. 19–24, 1994.
  • Q. Li, “Determinate conditions of generalized strictly diagonally dominant matrices,” Journal of Numerical Mathematics, vol. 3, pp. 87–92, 1999.
  • Y. Li, D. C. Song, and Y. J. Lu, “$\alpha $-double diagonal dominance and criteria for nonsingular $H$-matrices,” Journal of Hefei University of Technology, vol. 28, no. 12, pp. 1624–1626, 2005.
  • Y.-J. Liu, “Equivalent representations and application of strictly $\alpha $-chain diagonally dominant matrices,” Journal of Northeast Normal University, vol. 45, no. 1, pp. 17–21, 2013.
  • J. Liu and F. Zhang, “Criteria and Schur complements of $H$-matrices,” Journal of Applied Mathematics and Computing, vol. 32, no. 1, pp. 119–133, 2010.
  • J. M. Peña, “Diagonal dominance, Schur complements and some classes of $H$-matrices and $P$-matrices,” Advances in Computational Mathematics, vol. 35, no. 2-4, pp. 357–373, 2011.
  • A. Hadjidimos, M. Lapidakis, and M. Tzoumas, “On iterative solution for linear complementarity problem with an \emphH$_{+}$-matrix,” SIAM Journal on Matrix Analysis and Applications, vol. 33, no. 1, pp. 97–110, 2012.
  • R. Huang, J. Liu, L. Zhu, and J. Pan, “The Bunch-Kaufman factorization of symmetric matrices signature similar to sign regular matrices,” Linear Algebra and Its Applications, vol. 439, no. 5, pp. 1458–1467, 2013.
  • X. Liao and Y. Liao, “Stability of Hopfield-type neural networks. II,” Science in China A, vol. 40, no. 8, pp. 813–816, 1997. \endinput